# SDR UALA2011030801129

- Difficulty date: March 8, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 67,508 hours, 25,317 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3532069418
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT IND LIGHTS INOP AT LEFT FWD OVERWING EXIT AND RIGHT AFT OVERWING EXIT. REPAIRED BROKEN WIRE W3532-0694-18 WITH SPLICE 8 INCHES FROM CONNECTOR D6618. OP CHECKS OKAY.
